# SDR USAA951390

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 986-1016
- Part time: 35,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-2' CHECK VISUAL INSPECTION, FOUND CORROSION AT CLIP NUT HOLES, STA 986 - STA 1016, RBL 24 AND RBL 26, WL 208.1 SEAT TRACK.  REPLACED SEAT TRACKS, REPAIRED PER SRM 51-10-01.  CORROSION LEVEL 1.  (X)
